I am new to this site and forum so your input and guidence will be more than appreciated.
This feeling which I am about to describe I have been having it for the past three days but getting stronger by the day and is worrying me. I am a 44 years old, sexually active with one partner, very careful about hygene and using contraception (condom).
The feelings or symptoms I am feeling are as follows:
End of my period was October 31 of last month.
(1) A brown discharge, not continious.
(2) Lower right abdominal pull.
(3) When touching the area I feel little bumps that seem to come and go.
(4) A pinching feeling that only stays in the lower right side and can feel it even when I cough.
(5) At night when in comfortable clothes my stomach bloats even though my stomach is not so full.
I have fixed an apointment with a gynacologist but can someone relieve my mind from wondering and thinking of all sorts of things that scare me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.